Journal of Applied Mathematics

Periodic Solutions for Shunting Inhibitory Cellular Neural Networks of Neutral Type with Time-Varying Delays in the Leakage Term on Time Scales

Yongkun Li, Lei Wang, and Yu Fei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A class of shunting inhibitory cellular neural networks of neutral type with time-varying delays in the leakage term on time scales is proposed. Based on the exponential dichotomy of linear dynamic equations on time scales, fixed point theorems, and calculus on time scales we obtain some sufficient conditions for the existence and global exponential stability of periodic solutions for that class of neural networks. The results of this paper are completely new and complementary to the previously known results even if the time scale 𝕋 = or . Moreover, we present illustrative numerical examples to show the feasibility of our results.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 496396, 16 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305518

Digital Object Identifier
doi:10.1155/2014/496396

Mathematical Reviews number (MathSciNet)
MR3170445

Zentralblatt MATH identifier
07010656

Citation

Li, Yongkun; Wang, Lei; Fei, Yu. Periodic Solutions for Shunting Inhibitory Cellular Neural Networks of Neutral Type with Time-Varying Delays in the Leakage Term on Time Scales. J. Appl. Math. 2014 (2014), Article ID 496396, 16 pages. doi:10.1155/2014/496396. https://projecteuclid.org/euclid.jam/1425305518


Export citation

References

  • X. Huang and J. Cao, “Almost periodic solution of shunting inhibitory cellular neural networks with time-varying delay,” Physics Letters A, vol. 314, no. 3, pp. 222–231, 2003.
  • Y. Xia, J. Cao, and Z. Huang, “Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1599–1607, 2007.
  • C. Ou, “Almost periodic solutions for shunting inhibitory cellular neural networks,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2652–2658, 2009.
  • X. Yang, “Existence and global exponential stability of periodic solution for Cohen-Grossberg shunting inhibitory cellular neural networks with delays and impulses,” Neurocomputing, vol. 72, no. 10–12, pp. 2219–2226, 2009.
  • Y. Li, C. Liu, and L. Zhu, “Global exponential stability of periodic solution for shunting inhibitory CNNs with delays,” Physics Letters A, vol. 337, no. 1-2, pp. 46–54, 2005.
  • B. Liu, “Stability of shunting inhibitory cellular neural networks with unbounded time-varying delays,” Applied Mathematics Letters, vol. 22, no. 1, pp. 1–5, 2009.
  • B. Liu, “New convergence behavior of solutions to shunting inhibitory cellular neural networks with unbounded delays and time-varying coefficients,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 54–60, 2009.
  • J. H. Park, O. M. Kwon, and S. M. Lee, “LMI optimization approach on stability for delayed neural networks of neutral-type,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 236–244, 2008.
  • J. H. Park, C. H. Park, O. M. Kwon, and S. M. Lee, “A new stability criterion for bidirectional associative memory neural networks of neutral-type,” Applied Mathematics and Computation, vol. 199, no. 2, pp. 716–722, 2008.
  • S. M. Lee, O. M. Kwon, and J. H. Park, “A novel delay-dependent criterion for delayed neural networks of neutral type,” Physics Letters A, vol. 374, no. 17-18, pp. 1843–1848, 2010.
  • J. H. Park and O. M. Kwon, “Global stability for neural networks of neutral-type with interval time-varying delays,” Chaos, Solitons and Fractals, vol. 41, no. 3, pp. 1174–1181, 2009.
  • J. H. Park and O. M. Kwon, “Further results on state estimation for neural networks of neutral-type with time-varying delay,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 69–75, 2009.
  • J. H. Park, “Synchronization of cellular neural networks of neutral type via dynamic feedback controller,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1299–1304, 2009.
  • Y. Li, L. Zhao, and X. Chen, “Existence of periodic solutions for neutral type cellular neural networks with delays,” Applied Mathematical Modelling, vol. 36, no. 3, pp. 1173–1183, 2012.
  • Z. Gui, W. Ge, and X.-S. Yang, “Periodic oscillation for a Hopfield neural networks with neutral delays,” Physics Letters A, vol. 364, no. 3-4, pp. 267–273, 2007.
  • L. Li, Z. Fang, and Y. Yang, “A shunting inhibitory cellular neural network with continuously distributed delays of neutral type,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1186–1196, 2012.
  • P. Balasubramaniam, G. Nagamani, and R. Rakkiyappan, “Passivity analysis for neural networks of neutral type with Markovian jumping parameters and time delay in the leakage term,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4422–4437, 2011.
  • X. Li and J. Cao, “Delay-dependent stability of neural networks of neutral type with time delay in the leakage term,” Nonlinearity, vol. 23, no. 7, pp. 1709–1726, 2010.
  • B. Liu, “Global exponential stability for BAM neural networks with time-varying delays in the leakage terms,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 559–566, 2013.
  • P. Balasubramaniam, M. Kalpana, and R. Rakkiyappan, “Existence and global asymptotic stability of fuzzy cellular neural networks with time delay in the leakage term and unbounded distributed delays,” Circuits, Systems, and Signal Processing, vol. 30, no. 6, pp. 1595–1616, 2011.
  • X. Li, R. Rakkiyappan, and P. Balasubramaniam, “Existence and global stability analysis of equilibrium of fuzzy cellular neural networks with time delay in the leakage term under impulsive perturbations,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 135–155, 2011.
  • S. Lakshmanan, J. H. Park, H. Y. Jung, and P. Balasubramaniam, “Design of state estimator for neural networks with leakage, discrete and distributed delays,” Applied Mathematics and Computation, vol. 218, no. 22, pp. 11297–11310, 2012.
  • X. Li, X. Fu, P. Balasubramaniam, and R. Rakkiyappan, “Existence, uniqueness and stability analysis of recurrent neural networks with time delay in the leakage term under impulsive perturbations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4092–4108, 2010.
  • K. Gopalsamy, “Leakage delays in BAM,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1117–1132, 2007.
  • C. Li and T. Huang, “On the stability of nonlinear systems with leakage delay,” Journal of the Franklin Institute, vol. 346, no. 4, pp. 366–377, 2009.
  • S. Hilger, “Analysis on measure chains–-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990.
  • Y. Li and J. Shu, “Anti-periodic solutions to impulsive shunting inhibitory cellular neural networks with distributed delays on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 3326–3336, 2011.
  • Y. Li and C. Wang, “Almost periodic solutions of shunting inhibitory cellular neural networks on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 8, pp. 3258–3266, 2012.
  • M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  • E. R. Kaufmann and Y. N. Raffoul, “Periodic solutions for a neutral nonlinear dynamical equation on a time scale,” Journal of Mathematical Analysis and Applications, vol. 319, no. 1, pp. 315–325, 2006.
  • J. Zhang, M. Fan, and H. Zhu, “Existence and roughness of exponential dichotomies of linear dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2658–2675, 2010. \endinput